# SDR QXEA9700540

- Difficulty date: August 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N490US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11152
- System (JASC): 5220 · Emergency Exits
- Part: Rollers
- Condition: Malfunctioned
- Location: Emer Exit Door
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PDX- DURING OPERATIONAL FUNCTIONAL TEST OF THE SERVICE EMERGENCY DOOR, THE ROLLERS DID NOT RELEASE WHEN THE EMERGENCY RELEASE BUTTON WAS PUSHED.  COMPLIED WITH EO 4-52-79, OPERATIONAL CHECKS GOOD.
